# SDR 2008UALA00042

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,704 hours, 20,738 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LT DOOR 2R INOPERATIVE.  *S/D*  GIRT BAR NOT ENGAGING FULLY DUE TO DEBRIS.  CLEANED GIRT BAR FITTINGS AND DOOR ARMING SYSTEM OPERATES NORMALLY.
